Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chipotlee

accutane makes acne worst

i dunno but my acne has gotten alot alot worst then ever. i have big ass white pimples and scabs. is this how the accutane works?

Share this post


Link to post
Share on other sites
i dunno but my acne has gotten alot alot worst then ever. i have big ass white pimples and scabs. is this how the accutane works?

Share this post


Link to post
Share on other sites

Be prepared for a long journey. Don't expect results until a month or two after you're finished. If you get them sooner, all the better, but don't expect that or you'll most likely be in for disappointment.

I've been off Accutane for over a week, off antibiotics for nearly three. Recently I've experienced dozens of small scattered breakouts across my face, while on the medication I never did, my skin being completely free of any type of acne. Should I expect to wait another month or longer for my skin to clear again?

Share this post


Link to post
Share on other sites
Be prepared for a long journey. Don't expect results until a month or two after you're finished. If you get them sooner, all the better, but don't expect that or you'll most likely be in for disappointment.

I've been off Accutane for over a week, off antibiotics for nearly three. Recently I've experienced dozens of small scattered breakouts across my face, while on the medication I never did, my skin being completely free of any type of acne. Should I expect to wait another month or longer for my skin to clear again?

Share this post


Link to post
Share on other sites

Yeah, I am going through this right now. ive been on 80 mg a day from the start and ive ben on it for about a month and a half. They almost don't even look like pimples in some areas theyre like massive pustules and when they dry up they turn all black and its disgusting. But sometimes they seem to fall off on their own or while in the shower. Is this bad? Could that cause scarring?

Share this post


Link to post
Share on other sites

Yeah, I wouldn't worry too much about it. It might be a couple of months, just be patient and positive, it will clear.

Alright thanks for the reply. I've found out the medication stays in your system for two weeks, I didn't realize your body would take another few months to fully eradicate the embedded bacteria.

Share this post


Link to post
Share on other sites
Yeah, I am going through this right now. ive been on 80 mg a day from the start and ive ben on it for about a month and a half. They almost don't even look like pimples in some areas theyre like massive pustules and when they dry up they turn all black and its disgusting. But sometimes they seem to fall off on their own or while in the shower. Is this bad? Could that cause scarring?

Share this post


Link to post
Share on other sites

isent that bad for you when you take two prescribe medicines? haha

yah iv been doing my best to not pick at my face at all. I actually sometimes get out of the shower dry my face with my towel and all the sudden the little scabs on my face are onto the towel. it bleed a little but not brutally bleeding.....hope that doesnt cause it to scar :X

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×